Navigation

Inhalt Hotkeys
Fakultät für Mathematik
Fakultät für Mathematik
P. Kunkel; V. Mehrmann : The Linear Quadratic Control Problem for Linear Descriptor Systems with Variable Coefficients

P. Kunkel; V. Mehrmann : The Linear Quadratic Control Problem for Linear Descriptor Systems with Variable Coefficients


Author(s) :
P. Kunkel; V. Mehrmann
Title :
The Linear Quadratic Control Problem for Linear Descriptor Systems with Variable Coefficients
Preprint series
Technische Universität Chemnitz-Zwickau, Fakultät für Mathematik (Germany). Preprint 96-10, 1996
Published in :
Math. Control Signals Syst. 10, No. 3, 247-264 (1997).,
Appeared in :
Math. Control Signals Syst. 10, No. 3, 247-264 (1997).
Mathematics Subject Classification :
93C50 [ Time-dependent control systems ]
49N10 [ Linear-quadratic optimal control problems ]
93C35 [ Multivariable, multidimensional control systems ]
Abstract :

Keywords :
optimal control, descriptor systems, quadratic optimal control
Language :
english
Publication time :
6/1996

Presseartikel